MAUDE Adverse Event Report: ABBOTT OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ABBOTT OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number LDA220Q/65
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a remote follow-up, increased defibrillation impedance was observed on the right ventricular (rv) lead.Technical support was contacted, and the device was reprogrammed to resolve the event.The patient was stable and will continue to be monitored.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22056559
Report Number2017865-2025-64197
Device Sequence Number17186256
Product Code NVY
UDI-Device Identifier05414734507363
UDI-Public(01)05414734507363(10)A000163966(17)270930
Combination Product (Y/N)Y
Initial Reporter CountryPO
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA220Q/65
Device Lot NumberA000163966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown